MAUDE Adverse Event Report: 3M COMPANY 3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET; WARMER, BLOOD, NONELECTROMAGNETIC RADIATION

3M COMPANY 3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET; WARMER, BLOOD, NONELECTROMAGNETIC RADIATION
Model Number 24355
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to solventum for analysis; therefore, solventum is unable to verify the leak, identify exact location and root cause without the sample.Based on the problem description and photos provided, the reported issue is likely a heat exchanger leak.Possible causes of heat exchanger leaks include over-pressurization above 300mmhg, insertion or removal of pressurized heat exchanger from heating unit, and heat exchanger not fully inserted into the heating unit.Solventum will continue to monitor.
 
Event or Problem Description
The user facility reported after thirty minutes of use, 3m¿ ranger¿ blood/fluid warming high flow set leaked on the seam of the heat exchanger while administering blood.No injuries or medical interventions were reported due to the alleged malfunction.
 
Additional Manufacturer Narrative
Two unused sets were received for analysis.The reported issue was not confirmed.No similar complaints have been received for this lot number.A review of the batch record showed this lot met all specification for product release and no deviations were found that could have caused or contributed to the reported malfunction.Solventum will continue to monitor.

Brand Name
3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET
Common Device Name
WARMER, BLOOD, NONELECTROMAGNETIC RADIATION
Manufacturer (Section D)
3M COMPANY
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
NPA DE MEXICO S. DE R.L. DE C.V.
sor juana ines de la cruz #201
50 interior 5, cd. industrial
tijuana,baja california
Manufacturer Contact
yvonne mcmann
6203 farinon drive
san antonio, TX 78249
2103743188
MDR Report Key22399280
Report Number2110898-2025-00035
Device Sequence Number4889301
Product Code BSB
UDI-Device Identifier10707387792685
UDI-Public0110707387792685112312081726120810HX9616
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2025
Device Model Number24355
Device Catalogue Number24355
Device Lot NumberHX9616
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown